This is the response that references research medication:
by John C Hagan III, MD, FACS, Nov 19, 2009 03:51PM
Stress and anxiety do not create floaters but they make existing floaters worse since people that are anxious, depressed and stressed tend to fixate on them.
we do not know how to prevent floaters. They are a nomral part of aging 50% by age 50 and 75% by and 70.
A new medicine that will disolve floaters is under study. it is still experimental
Well, maybe there is now. But it would also have the potential to cause more floaters. At least one drug has been tested that will liquify the vitreous. This can cause floaters, but the drug may also help to disolve some floaters. Perhaps you can research Vitreolase and any similar drugs and report back to us. Thanks.
This thread is two years old. Maybe people could check clinicaltrials.gov to see what trials are out there if this is something that interests them. I am in a trial right now for an unrelated malady and it is the best decision I have ever made.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.